OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3332

Title: Exponents in R of Elements in a Uniformly Complete $\Phi-Algebra$
Authors: Toumi, Mohamed Ali
Keywords: p-Power
Hölder’s Inequality
Cauchy-Schwartz’s Inequality
f-Algebras
Uniformly Complete $\Phi-Algebra$
Young’s Inequality
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Citation: Mohamed Ali Toumi, "Exponents in R of Elements in a Uniformly Complete $\Phi-Algebra$" in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 29-44.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: In this paper we give a new and constructive proof of exponents in R of elements in a uniformly complete $\Phi-algebra$. As an application we establish the Young’s inequality and we give a short proof of the Hölder’s inequality on uniformly complete $\Phi-algebras$.
Description: pp. 29-44
URI: http://hdl.handle.net/10077/3332
ISSN: 00494704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:

File Description SizeFormat
02Toumi.pdf146.63 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.